Alert archive / Maryland / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2014, 5:38 PM EDT for Talbot County, Maryland. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 5:38 PM EDT (21:38 UTC)
- Expired
- Jun 19, 2014, 6:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Philadelphia/Mount Holly
County Talbot County, MD
The radar
The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
015
WWUS81 KPHI 192138
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT THU JUN 19 2014
MDZ019-192230-
TALBOT MD-
538 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TALBOT COUNTY...
AT 535 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF SHADY
SIDE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 545 PM...ST. MICHAELS
AROUND 550 PM...OXFORD AROUND 605 PM...HAMBLETON AROUND 615 PM AND
TRAPPE AROUND 620 PM.
LAT...LON 3878 7637 3876 7636 3885 7628 3866 7595
3860 7598 3857 7604 3860 7608 3859 7612
3873 7626 3870 7627 3871 7631 3868 7631
3867 7635 3874 7635 3876 7639 3877 7639
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 3:56 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 19, 3:56 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT THU JUN 19 2014 .SYNOPSIS... HIGH PRESSURE WILL BUILD IN TONIGHT AND TOMORROW BEHIND A SOUTHWARD SAGGING COLD FRONT. A LOW PRESSURE SYSTEM WILL MOVE ALONG THE FRONTAL BOUNDARY TO OUR SOUTH ON SATURDAY WITH ANOTHER AREA OF HIGH PRESSURE EXPECTED ON SUNDAY AND MONDAY. THE NEXT FRONT SHOULD NEAR FROM THE WEST BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A COLD FRONT CONTINUES TO MOVE SOUTH AND IS LOCATED NEAR KGEO AS OF 18Z THIS AFTN. THIS PLACING THE MAJORITY OF THE CWA IN A RELATIVELY COOL AND STABLE AIRMASS. A MID-LVL SHORTWAVE TROUGH THAT IS MOVING THRU THE CWA IS RESPONSIBLE FOR THE WIDESPREAD CLOUD COVER AND LGT RAIN. THIS FEATURE WILL TRACK TOWARD THE DELMARVA LATE THIS AFTN BEFORE MOVING OFF THE COAST THIS EVE. NRN EDGE OF RAIN HAS ALREADY PUSHED SOUTH OF THE MT POCONO AND EXTREME NW NJ. SUBSIDENCE IN ITS WAKE WILL LEAD TO FURTHER CLEARING ACROSS THE NRN HALF OF THE CWA LATE THIS AFTN AND SRN HALF DURING THE EVE. IN THE FAR SRN ZONES OF THE CWA...THERE WAS ENOUGH HEATING PRIOR TO THE ARRIVAL OF THE DENSE CLOUD COVER TO PRODUCE ABOUT 1000 J/KG OF SBCAPE (ACCORDING TO THE 18Z SPC MESOANALYSIS). AN ISO STRONG TO SEVERE STORM COULD DEVELOP TOWARD TALBOT AND SUSSEX COUNTIES BEFORE SUNSET. HIPRES CENTERED OVER HUDSON BAY WILL BUILD SEWD TOWARD THE REGION TNGT. MODEL GUIDANCE GENERALLY SHOWS DRIER AIR EVENTUALLY ADVECTING INTO THE AREA ONCE A SURGE OF NLY WINDS ASSOCIATED WITH MORE SIGNIFICANT PRESSURE RISES OCCURS LATER TNGT. FOG MAY DEVELOP IN SRN DURING THE LATE EVE AND OVNGT HRS ESPECIALLY ACROSS RURAL PORTIONS OF NJ/NE MD/DE. MIN TEMPS TNGT RANGE FROM THE NEAR 50F IN THE HIGHER ELEVATIONS TOWARD THE POCONOS TO MID 60S IN DELAWARE AND ALONG THE COAST. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... HIPRES OVER HUDSON BAY WILL CONTINUE TO BUILD SEWD INTO THE MID-ATLANTIC REGION. SUNNY SKIES AND DRY CONDITIONS CAN BE EXPECTED AS A RESULT. A CUTOFF LOW REMAINS OVER THE CANADIAN MARITIMES. WITH NW FLOW ON THE BACKSIDE OF THE LOW...CANADIAN AIR WILL MOVE INTO THE AREA TOMORROW. MAX TEMPS RANGE FROM THE MID 70S IN THE FAR NW TO THE MID 80S IN THE URBAN AREAS AND DELMARVA. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... 5-WAVE HEMISPHERIC MODEL GUIDANCE SHOWS RIDGING ACROSS THE CENTRAL U.S. WITH TROUGHING ANCHORED ALONG BOTH COASTS TO START THE LONGTERM. THE PATTERN LOOKS TO RETROGRADE BY EARLY NEXT WEEK ALLOWING FOR A MORE ZONALISH LOOK ALOFT. THIS WILL ALLOW FOR BOUTS OF UNSETTLED WEATHER THROUGHOUT THE LATER HALF OF THE LONGTERM PERIOD. SATURDAY...THE AFOREMENTIONED FRONTAL BOUNDARY SHOULD BE PRETTY FAR REMOVED TO OUR SOUTH ON SATURDAY WHILE A WEAK SURFACE INFLECTION TRACKS ALONG IT TOWARDS THE EAST. THE ONSHORE FLOW COMBINED WITH SOME SOLAR INSOLATION SHOULD BE ENOUGH TO TOUCH OFF SHOWERS ACROSS AT LEAST OUR SOUTHERN ZONES. WITH-HELD THE MENTION OF THUNDER WITH A STABLE MARINE AIRMASS IN PLACE. TEMPERATURES SHOULD END UP BEING SEVERAL DEGREES BELOW NORMAL WITH AMPLE CLOUD COVER AND ONSHORE FLOW. SUNDAY - MONDAY...MID-LEVEL AND SURFACE RIDGING OVERHEAD ALLOW FOR A DRY WEATHER DAYS ACROSS THE REGION. STILL MAINTAIN AN ONSHORE FLOW THAT SLOWLY VEERS TOWARDS THE SOUTH BY MONDAY. FORECAST TEMPERATURES MAY END UP BEING A BIT TOO WARM AWAY FROM THE COAST BUT SHOULD END UP BEING CLOSE OR SLIGHTLY BELOW NORMAL. TUESDAY - THURSDAY...WEAK RETURN FLOW SETS UP ON TUESDAY WITH BETTER MOISTURE RETURN EXPECTED. WEAK ISENTROPIC LIFT IS BEING SHOWN ON THE MEDIUM RANGE GUIDANCE, ENOUGH TO WARRANT CHANCE POPS ACROSS OUR WESTERN ZONES ON TUESDAY. BETTER HEATING AND INSTABILITY ADVECT INTO THE REGION FROM THE SOUTHWEST AHEAD OF THE NEXT FRONTAL BOUNDARY PROGGED TO ENTER ON WEDNESDAY. ANY REMAINING MOISTURE MAY TAKE A WHILE TO MOVE OUT BEFORE WE COMPLETELY DRY OUT SO WE CONTINUE TO CARRY CHANCE POPS ON THURSDAY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A 3-5 HR PERIOD OF LGT SHRA THIS AFTN ACROSS ALL TERMINALS. TEMPORARY MVFR CIGS/VSBYS POSSIBLE IN LOCALLY HEAVIER SHRA. REMOVED TSRA AT ILG WITH THE 18Z TAFS AS CONFIDENCE FOR STRONGER CONVECTION HAS DECREASED WITH THE FROPA ALREADY OCCURRING AND OVC CIGS/MORE STRATIFORM PRECIP OCCURRING ITS WAKE. PRECIP ENDS FROM NW TO SE THRU THE EARLY EVE AS THE MID-LVL DISTURBANCE EXITS THE AREA. MODEL SOUNDINGS SHOW THE COLUMN DRYING OUT FAST FROM TOP TO BOTTOM BUT SOME MOISTURE LINGERS IN THE BOUNDARY LAYER AS A RESULT OF WEAK LLVL NLY FLOW BEHIND THE FRONT. THERE IS A POTENTIAL FOR FOG TO DEVELOP LATE THIS EVE AND PARTICULARLY OVNGT IN THE SRN TERMINALS (MIV/ILG) WHERE DEWPOINTS ARE STILL IN THE 60S LATE TNGT. VFR AND LGT NLY WINDS FRIDAY WITH HIPRES BUILDING IN. OUTLOOK... SATURDAY...MVFR OR LOWER IN AREAS OF SHOWERS....HIGHER CONFIDENCE IS SOUTH OF PHL. SUNDAY - MONDAY...VFR. && .MARINE... CHANCE OF A TSTM TOWARD THE DELAWARE BEACHES LATE THIS AFTN. LOCALLY GUSTY WINDS WOULD BE POSSIBLE IN THESE STORMS. OTHERWISE NO HAZARDOUS EXPECTED ON THE WATERS THRU FRIDAY. OUTLOOK... SUB-SCA CONDITIONS ARE EXPECTED ACROSS OUR WATERS THROUGH THE WEEKEND. AN INCREASE IN SEAS AND WINDS ARE EXPECTED BY EARLY NEXT WEEK WITH A TIGHTER PRESSURE GRADIENT FORMING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...KLEIN SHORT TERM...KLEIN LONG TERM...HEAVENER AVIATION...HEAVENER/KLEIN MARINE...HEAVENER/KLEIN
Hazardous weather outlook, Jun 19, 3:57 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT THU JUN 19 2014 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-202000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 357 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-202000- INLAND SUSSEX-DELAWARE BEACHES- 357 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS THAT DEVELOP THIS AFTERNOON COULD BECOME SEVERE WITH THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-202000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-202000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 357 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS THAT DEVELOP THIS AFTERNOON COULD PRODUCE GUSTY WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 19, 3:51 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM LIGHTNING MILFORD TWP 40.42N 75.41W
06/19/2014 BUCKS PA SOCIAL MEDIA
GARAGE STRUCK BY LIGHTNING OFF ALLENTOWN ROAD...
&&
EVENT NUMBER PHI1400341
STAFFLocal storm report, Jun 19, 3:53 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM LIGHTNING TRUMBAUERSVILLE 40.41N 75.38W
06/19/2014 BUCKS PA SOCIAL MEDIA
HOUSE STRUCK BY LIGHTNING OFF NORTH MAIN STREET
&&
EVENT NUMBER PHI1400342
STAFFLocal storm report, Jun 19, 3:54 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM LIGHTNING DOYLESTOWN 40.31N 75.13W
06/19/2014 BUCKS PA TRAINED SPOTTER
HOUSE CHIMNEY STRUCK BY LIGHTNING OFF WISTERIA LANE
&&
EVENT NUMBER PHI1400343
STAFFLocal storm report, Jun 19, 3:56 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG BEDMINSTER TWP 40.42N 75.20W
06/19/2014 BUCKS PA TRAINED SPOTTER
NUMEROUS TREES DOWN ROUTE 313 THROUGH BEDMINSTER TWP
DOWN TO DOYLESTOWN
&&
CORRECTED SOURCE
EVENT NUMBER PHI1400326
STAFFLocal storm report, Jun 19, 3:58 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND GST TOLCHESTER 39.22N 76.24W
06/19/2014 M46 MPH KENT MD MESONET
0130 AM LIGHTNING HIGHLAND TWP 39.92N 75.90W
06/19/2014 CHESTER PA EMERGENCY MNGR
HOUSE FIRE 14 MARTIN RD
0130 AM LIGHTNING AVONDALE 39.82N 75.78W
06/19/2014 CHESTER PA EMERGENCY MNGR
STATE POLICE BARRACKS LIGHTNING STRIKE...AFFECTED RADIO
TRANSMITTERS
0130 AM TSTM WND GST TILGHMAN ISLAND 38.71N 76.34W
06/19/2014 M46 MPH TALBOT MD MESONET
0152 AM TSTM WND DMG QUEENSTOWN 38.99N 76.16W
06/19/2014 QUEEN ANNE'S MD EMERGENCY MNGR
TREES DOWN RT 18
0200 AM LIGHTNING HOCKESSIN 39.78N 75.69W
06/19/2014 NEW CASTLE DE EMERGENCY MNGR
HOUSE FIRE IN HOCKESSIN DUE TO LIGHTNING STRIKE
0210 AM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/19/2014 PHILADELPHIA PA EMERGENCY MNGR
TREES DOWN IN SOUTH PHILADELPHIA ALONG TASKER...
61ST... AND MIFFLIN STREET
0225 AM LIGHTNING WEST DEPTFORD TWP 39.83N 75.20W
06/19/2014 GLOUCESTER NJ EMERGENCY MNGR
HOUSE FIRE ON LYNN DR DUE TO LIGHTNING STRIKE
0230 AM TSTM WND DMG BEDMINSTER TWP 40.42N 75.20W
06/19/2014 BUCKS PA TRAINED SPOTTER
NUMEROUS TREES DOWN ROUTE 313 THROUGH BEDMINSTER TWP
DOWN TO DOYLESTOWN
0230 AM LIGHTNING MILFORD TWP 40.42N 75.41W
06/19/2014 BUCKS PA TRAINED SPOTTER
GARAGE STRUCK BY LIGHTNING OFF ALLENTOWN ROAD...
0230 AM LIGHTNING TRUMBAUERSVILLE 40.41N 75.38W
06/19/2014 BUCKS PA TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING OFF NORTH MAIN STREET
0235 AM TSTM WND GST MILLVILLE AIRPORT 39.37N 75.07W
06/19/2014 M49 MPH CUMBERLAND NJ ASOS
0240 AM TSTM WND DMG MILLVILLE 39.39N 75.05W
06/19/2014 CUMBERLAND NJ TRAINED SPOTTER
1 TREE DOWN AT ROUTE 55 AND WHEATON AVE IN MILLVILLE.
0240 AM LIGHTNING DOYLESTOWN 40.31N 75.13W
06/19/2014 BUCKS PA TRAINED SPOTTER
HOUSE CHIMNEY STRUCK BY LIGHTNING OFF WISTERIA LANE
0245 AM LIGHTNING VINELAND 39.46N 75.00W
06/19/2014 CUMBERLAND NJ TRAINED SPOTTER
2 STRIKES HIT HOMES IN VINELAND NJ
0245 AM LIGHTNING HARRISON TWP 39.73N 75.21W
06/19/2014 GLOUCESTER NJ EMERGENCY MNGR
HOUSE FIRE HICKORY LANE DUE TO LIGHTNING STRIKE
0305 AM TSTM WND GST ATLANTIC CITY AIRPORT 39.46N 74.58W
06/19/2014 M55 MPH ATLANTIC NJ ASOS
0322 AM LIGHTNING WARRINGTON 40.25N 75.13W
06/19/2014 BUCKS PA TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING OFF SUMMER RIDGE
CIRCLE...ATTIC FIRE
0327 AM TSTM WND GST TUCKERTON 39.60N 74.33W
06/19/2014 M59 MPH OCEAN NJ WEATHER FLOW
0329 AM MARINE TSTM WIND LONG BEACH 39.69N 74.14W
06/19/2014 M43 MPH OCEAN NJ WEATHER FLOW
&&
EVENT NUMBER PHI1400339 PHI1400329 PHI1400330 PHI1400334 PHI1400328
PHI1400327 PHI1400331 PHI1400333 PHI1400326 PHI1400341 PHI1400342
PHI1400335 PHI1400325 PHI1400343 PHI1400324 PHI1400332 PHI1400337
PHI1400340 PHI1400338 PHI1400336
STAFFSpecial weather statement, Jun 19, 5:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT THU JUN 19 2014
MDZ019-192230-
TALBOT MD-
538 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TALBOT COUNTY...
AT 535 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF SHADY
SIDE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 545 PM...ST. MICHAELS
AROUND 550 PM...OXFORD AROUND 605 PM...HAMBLETON AROUND 615 PM AND
TRAPPE AROUND 620 PM.
LAT...LON 3878 7637 3876 7636 3885 7628 3866 7595
3860 7598 3857 7604 3860 7608 3859 7612
3873 7626 3870 7627 3871 7631 3868 7631
3867 7635 3874 7635 3876 7639 3877 7639
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:43 AM EDT | Special Weather Statement | PHI | Salem | 2 hr |
| Jun 19, 1:41 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 64 min |
| Jun 19, 2:23 AM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 82 min |
| Jun 19, 2:48 AM EDT | Special Weather Statement | PHI | Burlington, Ocean | 72 min |
| Jun 19, 3:00 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 60 min |
| Jun 19, 3:07 AM EDT | Special Weather Statement | PHI | Ocean | 68 min |
| Jun 19, 3:33 AM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 19, 1:30 AM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jun 18, 10:51 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 84 min |
| Jun 18, 11:36 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 54 min |
| Jun 19, 1:43 AM EDT | Flash Flood Warning | PHI | Cecil, Kent, Queen Anne's | 4 hr |
| Jun 19, 2:01 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 59 min |
Nearby
Special Weather Statements in Maryland, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.